Alert archive / California / Gale Warnings in 2022

Gale Warning 30, NWS Eureka, CA

August 15, 2022

NWS Eureka, CA issued this gale warning at Aug 15, 2022, 2:06 AM PDT. It took effect at Aug 15, 2022, 5:00 PM PDT. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 15, 2022, 2:06 AM PDT (09:06 UTC)
In effect from
Aug 15, 2022, 5:00 PM PDT
Expired
Aug 16, 2022, 9:12 PM PDT
In force
28 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

874 
WHUS76 KEKA 150906
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
206 AM PDT Mon Aug 15 2022

PZZ470-151715-
/O.EXT.KEKA.SC.Y.0079.000000T0000Z-220816T1200Z/
/O.UPG.KEKA.GL.A.0023.220816T1000Z-220816T2200Z/
/O.NEW.KEKA.GL.W.0030.220816T1200Z-220817T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
206 AM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 9 PM PDT TUESDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts
  up to 40 kt and seas 7 to 11 feet expected. For the Small Craft
  Advisory, north winds 20 to 25 kt with gusts up to 35 kt and 
  seas 6 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 5 AM to 9 PM PDT Tuesday. 
  For the Small Craft Advisory, until 5 AM PDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-151715-
/O.EXT.KEKA.SC.Y.0079.000000T0000Z-220816T0000Z/
/O.UPG.KEKA.GL.A.0023.220816T1000Z-220816T2200Z/
/O.NEW.KEKA.GL.W.0030.220816T0000Z-220817T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
206 AM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM PDT
TUESDAY...

* WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts
  up to 40 kt and seas 7 to 11 feet expected. For the Small Craft
  Advisory, northwest winds 25 to 30 kt with gusts up to 35 kt 
  and seas 6 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 5 PM this afternoon to 9 PM 
  PDT Tuesday. For the Small Craft Advisory, until 5 PM PDT this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-151715-
/O.EXT.KEKA.SC.Y.0079.220816T0000Z-220817T0400Z/
Pt St George to Cape Mendocino out 10 nm-
206 AM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 PM PDT TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  5 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 5 PM this afternoon to 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-151715-
/O.EXT.KEKA.SC.Y.0079.000000T0000Z-220817T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
206 AM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
139 
WHUS76 KEKA 151617
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
917 AM PDT Mon Aug 15 2022

PZZ470-160030-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220816T1200Z/
/O.CON.KEKA.GL.W.0030.220816T1200Z-220817T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
917 AM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 PM PDT TUESDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 7 to 9 feet expected. For the Small 
  Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt 
  and seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 5 AM to 9 PM PDT Tuesday. 
  For the Small Craft Advisory, until 5 AM PDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-160030-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220816T0000Z/
/O.CON.KEKA.GL.W.0030.220816T0000Z-220817T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
917 AM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 PM PDT TUESDAY...

* WHAT...For the Gale Warning, north winds 25 to 30 kt with 
  gusts up to 40 kt and seas 7 to 9 feet expected. For the Small 
  Craft Advisory, north winds 25 to 30 kt with gusts up to 35 kt 
  and seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 5 PM this afternoon to 9 PM 
  PDT Tuesday. For the Small Craft Advisory, until 5 PM PDT this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-160030-
/O.CON.KEKA.SC.Y.0079.220816T0000Z-220817T0400Z/
Pt St George to Cape Mendocino out 10 nm-
917 AM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 PM PDT TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 5 PM this afternoon to 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-160030-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220817T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
917 AM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
514 
WHUS76 KEKA 152132
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
232 PM PDT Mon Aug 15 2022

PZZ470-160545-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220816T1200Z/
/O.CON.KEKA.GL.W.0030.220816T1200Z-220817T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
232 PM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 PM PDT TUESDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 7 to 9 feet expected. For the Small 
  Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt 
  and seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 5 AM to 9 PM PDT Tuesday. 
  For the Small Craft Advisory, until 5 AM PDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-160545-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220816T0000Z/
/O.CON.KEKA.GL.W.0030.220816T0000Z-220817T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
232 PM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY...

* WHAT...For the Gale Warning, north winds 25 to 30 kt with 
  gusts up to 40 kt and seas 7 to 9 feet expected. For the Small 
  Craft Advisory, north winds 25 to 30 kt with gusts up to 35 kt 
  and seas around 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, until 9 PM PDT Tuesday. For the 
  Small Craft Advisory, until 5 PM PDT this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-160545-
/O.CON.KEKA.SC.Y.0079.220816T0000Z-220817T0400Z/
Pt St George to Cape Mendocino out 10 nm-
232 PM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-160545-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220817T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
232 PM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
969 
WHUS76 KEKA 160327
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
827 PM PDT Mon Aug 15 2022

PZZ470-161130-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220816T1200Z/
/O.CON.KEKA.GL.W.0030.220816T1200Z-220817T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
827 PM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 PM PDT TUESDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 7 to 9 feet expected. For the Small 
  Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt 
  and seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 5 AM to 9 PM PDT Tuesday. 
  For the Small Craft Advisory, until 5 AM PDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-161130-
/O.CON.KEKA.GL.W.0030.000000T0000Z-220817T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
827 PM PDT Mon Aug 15 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  7 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-161130-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220817T0400Z/
Pt St George to Cape Mendocino out 10 nm-
827 PM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-161130-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220817T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
827 PM PDT Mon Aug 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
072 
WHUS76 KEKA 160929
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
229 AM PDT Tue Aug 16 2022

PZZ470-161730-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220816T1200Z/
/O.EXT.KEKA.GL.W.0030.220816T1200Z-220817T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
229 AM PDT Tue Aug 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 6 to 9 feet expected. For the Small 
  Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt 
  and seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, until midnight PDT tonight. For 
  the Small Craft Advisory, until 5 AM PDT early this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-161730-
/O.CON.KEKA.GL.W.0030.000000T0000Z-220817T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
229 AM PDT Tue Aug 16 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-161730-
/O.EXT.KEKA.SC.Y.0079.000000T0000Z-220817T1600Z/
Pt St George to Cape Mendocino out 10 nm-
229 AM PDT Tue Aug 16 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-161730-
/O.EXT.KEKA.SC.Y.0079.000000T0000Z-220817T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
229 AM PDT Tue Aug 16 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
797 
WHUS76 KEKA 161533
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
833 AM PDT Tue Aug 16 2022

PZZ470-162345-
/O.CON.KEKA.GL.W.0030.000000T0000Z-220817T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
833 AM PDT Tue Aug 16 2022

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until midnight PDT tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-162345-
/O.CON.KEKA.GL.W.0030.000000T0000Z-220817T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
833 AM PDT Tue Aug 16 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-162345-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220817T1600Z/
Pt St George to Cape Mendocino out 10 nm-
833 AM PDT Tue Aug 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-162345-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220817T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
833 AM PDT Tue Aug 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
938 
WHUS76 KEKA 162145
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
245 PM PDT Tue Aug 16 2022

PZZ470-170545-
/O.CON.KEKA.GL.W.0030.000000T0000Z-220817T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
245 PM PDT Tue Aug 16 2022

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until midnight PDT tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-170400-
/O.CON.KEKA.GL.W.0030.000000T0000Z-220817T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
245 PM PDT Tue Aug 16 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-170545-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220817T1600Z/
Pt St George to Cape Mendocino out 10 nm-
245 PM PDT Tue Aug 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-170545-
/O.CON.KEKA.SC.Y.0079.000000T0000Z-220817T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
245 PM PDT Tue Aug 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
284 
WHUS76 KEKA 170412
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
912 PM PDT Tue Aug 16 2022

PZZ470-171215-
/O.CAN.KEKA.GL.W.0030.000000T0000Z-220817T0700Z/
/O.NEW.KEKA.SC.Y.0080.220817T0412Z-220818T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
912 PM PDT Tue Aug 16 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...
...GALE WARNING IS CANCELLED...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-171215-
/O.EXP.KEKA.GL.W.0030.000000T0000Z-220817T0400Z/
/O.NEW.KEKA.SC.Y.0080.220817T0412Z-220818T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
912 PM PDT Tue Aug 16 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THURSDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-171000-
/O.EXT.KEKA.SC.Y.0079.000000T0000Z-220817T1000Z/
Pt St George to Cape Mendocino out 10 nm-
912 PM PDT Tue Aug 16 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...Seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-171000-
/O.EXT.KEKA.SC.Y.0079.000000T0000Z-220817T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
912 PM PDT Tue Aug 16 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Aug 14, 3:41 PM PDT, 10 hours 25 minutes earlier.

Area forecast discussion, Aug 14, 3:41 PM PDT, 10 hours 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
341 PM PDT Sun Aug 14 2022

.SYNOPSIS...Seasonable weather will occur today across Northwest
California, followed by a warming trend during early to middle
portions of the upcoming work week. High temperatures will
subsequently warm into the upper 90s to locally 110 by Wednesday
across interior valleys. A chance for thunderstorms exists for
eastern Trinity County on Wednesday.

&&

.DISCUSSION...Areas of locally dense smoke are persisting mainly
around portions of the Trinity River Valley from the Six Rivers
Lightning Complex fires. Steering flow has allowed for a more
southward push this afternoon, with webcams showing some light
smoke/haze into the Ukiah valley. A stronger inversion and
shallow, persistent marine layer will likely mean more stubborn
clouds and fog heading through next week. Rising heights aloft
combined with abundant sunshine (outside of marine layer stratus
and inland smoke) will favor the development of hot interior
valley temperatures, with highs during the Tuesday-Thursday time
period ranging from the mid 90s to locally as high as 110 eastward
from the crest of the coastal foothills. The risk for heat
related illness will subsequently increase across portions of
Lake, Trinity, and interior Mendocino Counties.

An upper low will form off of California on Tuesday, and will
contribute to some monsoonal moisture clipping portions of
Trinity County as it pulls in closer. There has been much
uncertainty in the westward extent of this moisture, which may
near NE portions of Trinity County in the mid-levels as early as
late Tuesday. For now, thunder chances have been added to eastern
Trinity county for Wednesday afternoon with some questions
remaining to the extent of modest MU CAPE and available moisture.
Lapse rates will become steep with increasing forcing for ascent
with the approaching low and potentially moist southerly flow
lifting over the steeper terrain. Tuesday afternoon and perhaps
Thursday afternoon should be monitored as well for isolated
thunder, as subtle changes in the position of timing of the low
will alter the trajectory of the required moisture.

&&

.AVIATION...A solid marine layer continued over the North Coast
today. Coastal airport bases were hovering from around 700-1200
feet...putting them in (high) IFR to (low) MVFR. A couple of eddys
were swirling off the Del Norte and Humboldt Coasts which
contributed to the stratus staying fairly steadfast into mid
afternoon. There were several binovc streaks from Humboldt Bay to
ACV, but there is no doubt that the eddys have kept the terminals
in MVFR/IFR. Expect at least partial afternoon clearing at the
coast, but moreso south of Trinidad. Stratus will regroup
overnight. Inland areas will remain mostly VFR, but wildfire smoke
could impact aviation. UKI will remain VFR, but smoke and haze
could pose minimal impact as shown on the 1 PM webcam and 1:22 PM
UKI pirep. /TA

&&

.MARINE...Fresh to strong breezes over a good portion of the
waters increased this afternoon and will become strong breezes to
areas of gales, highest downwind of Cape Mendocino and Point St.
George. These elevated winds will persist over the outer waters
through early next week, with gusts to gale force in strength
developing in the lee of Cape Mendocino and Point St. George
Monday before slowly expanding in coverage. A Gale Watch has been
hoisted. Steep, short- period seas will continue to build in
response to the increasing winds into the upcoming week.
Otherwise, a small, long- period southerly swell will linger
throughout portions of the waters tonight and a small, westerly
swell may try to build in during the latter half of the upcoming
work week.

&&

.FIRE WEATHER...An upper ridge will build over the Western United
States during early to middle portions of the upcoming work week.
Temperatures will warm as a result, with highs ranging from the
upper 90s to locally 110...particularly outside of areas impacted by
smoke emanating from the Six Rivers Lightning Complex. In addition,
current model guidance shows mixing heights will increase to 10,000
to 15,000 feet above ground level on Tuesday, and westerly winds
through channeled terrain will gust from 15 to 25 mph. Elevated fire
weather conditions will occur as a result inland away from the
marine layer. There will be a chance for isolated thunderstorms
in eastern Trinity County on Wednesday.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 5 PM Monday to 3 PM PDT Tuesday
     for PZZ450.

     Small Craft Advisory until 3 PM PDT Tuesday for PZZ455.

     Small Craft Advisory until 3 AM PDT Tuesday for PZZ470-475.

     Gale Watch from late Monday night through Tuesday afternoon
     for PZZ470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Aug 14, 3:00 AM PDT, 23 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
300 AM PDT Sun Aug 14 2022

CAZ101>115-151000-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
300 AM PDT Sun Aug 14 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 2:06 AM PDTHeat AdvisoryEKALake, Mendocino, Trinity66 hr

Nearby

Gale Warnings in California, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.